MAUDE Adverse Event Report: St. Wendel AG FX CORAL FX60 HF 24/CS 1.4SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

St. Wendel AG FX CORAL FX60 HF 24/CS 1.4SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number F00012969
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Cyanosis (1798); Hemorrhage/Blood Loss/Bleeding (1888); Numbness (2415)
Date of Event 08/29/2026
Type of Reportable Event Serious Injury

Brand Name
FX CORAL FX60 HF 24/CS 1.4SA STEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
St. Wendel AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
St. Wendel AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50855629
Report Number3002807005-2026-00082
Device Sequence Number9936116
Product Code KDI
UDI-Device Identifier04039361259150
UDI-Public04039361259150
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K243874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00012969
Device Lot NumberG9FM11100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Patient Weight178 LB